Items where Author is " Zarnócz Tamás"

Number of items: 3.

Fodor Ferenc and Naszódi Márton and Zarnócz Tamás: On the volume bound in the Dvoretzky-Rogers lemma.
PACIFIC JOURNAL OF MATHEMATICS, 301 (1). pp. 89-99. ISSN 0030-8730 (2019)

Zarnócz Tamás and Vígh Viktor and Fodor Ferenc: Covering the sphere by equal zones.
Acta Mathematica Hungarica, 149. pp. 478-489. ISSN 0236-5294 (2016)

Fodor Ferenc and Vígh Viktor and Zarnócz Tamás: On the angle sum of lines.
ARCHIV DER MATHEMATIK, 106 (1). pp. 91-100. ISSN 0003-889X (2016)

This list was generated on 2023. október 4. 08:01:29 CEST.